# SDR SIMA201812241002

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 33,178 hours, 29,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TOP EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR RH TOP EXTERIOR EMERGENCY LIGHT, OPC GOOD IAW AMM 33-50-10
